# SDR DALA2025100107146

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 50,994 hours, 26,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRONOUNCED DIRTY SOCK ODOR THROUGH OUT FLIGHT BOTH WITH APU & WITHOUT.   R & R BOTH RECIRCULATION FILTERS PER A319 AMM 21-21-82. (7588178).
